# SDR 2025FA0000198

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: General aviation
- Aircraft: N65927
- Make and model: Cessna T182T
- Aircraft serial: T18208354
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 12600747
- Condition: Faulted
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED: WHILE ON DESCENT INTO KPWG I DISCONNECTED THE AUTOPILOT AT 500 FT AGL. I WENT TO MAKE A MANUAL ADJUST OF THE TRIM USING THE HAND TRIM WHEEL AND FOUND IT DIFFICULT TO MOVE. I ALSO ATTEMPTED TO USE THE ELECTRIC TRIM BUT FOUND IT TO BE INEFFECTIVE. AT THAT TIME THE AIRCRAFT WAS ALREADY TRIMMED FOR LANDING, SO I PROCEEDED AND LANDED WITHOUT ISSUE. AFTER LANDING, I AGAIN ATTEMPTED TO MOVE THE TRIM WHEEL BY HAND AND WAS NOT ABLE TO. I PULLED THE AP CIRCUIT BREAKER TO SEE IF THAT HAD ANY CHANGE AND IT DID NOT. AFTER TAXIING TO THE RAMP AND SHUTTING DOWN THE AIRCRAFT, I STILL FOUND BOTH THE ELECTRIC TRIM AND MANUAL TRIM UNABLE TO MOVE THE TRIM POSITION OF THE AIRCRAFT. IT WAS IN A NOSE DOWN TRIM POSITION. FURTHER ANALYSIS OF THE AIRCRAFT BY MAINTENANCE ON THE FIELD FOUND THE TRIM ACTUATOR TO BE BENT INWARD AND THE GEARS DAMAGED, LEAVING THE TRIM ACTUATOR UNUSABLE.
